Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 352, Number 11
HTML articles powered by AMS MathViewer

The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature
Frank Morgan, Michael Hutchings and Hugh Howards PDF
Trans. Amer. Math. Soc. 352 (2000), 4889-4909
Traces on algebras of parameter dependent pseudodifferential operators and the eta–invariant
Matthias Lesch and Markus J. Pflaum PDF
Trans. Amer. Math. Soc. 352 (2000), 4911-4936
Stability theory, permutations of indiscernibles, and embedded finite models
John Baldwin and Michael Benedikt PDF
Trans. Amer. Math. Soc. 352 (2000), 4937-4969
Strongly almost disjoint sets and weakly uniform bases
Z. T. Balogh, S. W. Davis, W. Just, S. Shelah and P. J. Szeptycki PDF
Trans. Amer. Math. Soc. 352 (2000), 4971-4987
Effectively dense Boolean algebras and their applications
André Nies PDF
Trans. Amer. Math. Soc. 352 (2000), 4989-5012
A compactification of a family of determinantal Godeaux surfaces
Yongnam Lee PDF
Trans. Amer. Math. Soc. 352 (2000), 5013-5023
Unipotent groups associated to reduced curves
David Penniston PDF
Trans. Amer. Math. Soc. 352 (2000), 5025-5043
The density of rational lines on cubic hypersurfaces
Scott T. Parsell PDF
Trans. Amer. Math. Soc. 352 (2000), 5045-5062
Euclidean weights of codes from elliptic curves over rings
José Felipe Voloch and Judy L. Walker PDF
Trans. Amer. Math. Soc. 352 (2000), 5063-5076
Infinitely Renormalizable Quadratic Polynomials
Yunping Jiang PDF
Trans. Amer. Math. Soc. 352 (2000), 5077-5091
Homology manifold bordism
Heather Johnston and Andrew Ranicki PDF
Trans. Amer. Math. Soc. 352 (2000), 5093-5137
Spectra of $\text {BP}$-linear relations, $v_n$-series, and $\text {BP}$ cohomology of Eilenberg-Mac Lane spaces
Hirotaka Tamanoi PDF
Trans. Amer. Math. Soc. 352 (2000), 5139-5178
Center manifolds for smooth invariant manifolds
Shui-Nee Chow, Weishi Liu and Yingfei Yi PDF
Trans. Amer. Math. Soc. 352 (2000), 5179-5211
$C^1$ Connecting Lemmas
Lan Wen and Zhihong Xia PDF
Trans. Amer. Math. Soc. 352 (2000), 5213-5230
Local differentiability of distance functions
R. A. Poliquin, R. T. Rockafellar and L. Thibault PDF
Trans. Amer. Math. Soc. 352 (2000), 5231-5249
Optimal factorization of Muckenhoupt weights
Michael Brian Korey PDF
Trans. Amer. Math. Soc. 352 (2000), 5251-5262
A classification of one dimensional almost periodic tilings arising from the projection method
James A. Mingo PDF
Trans. Amer. Math. Soc. 352 (2000), 5263-5277
Path stability and nonlinear weak ergodic theorems
Yong-Zhuo Chen PDF
Trans. Amer. Math. Soc. 352 (2000), 5279-5292
Hypercyclic operators that commute with the Bergman backward shift
Paul S. Bourdon and Joel H. Shapiro PDF
Trans. Amer. Math. Soc. 352 (2000), 5293-5316
Semi-classical limit for random walks
Ursula Porod and Steve Zelditch PDF
Trans. Amer. Math. Soc. 352 (2000), 5317-5355
Cotorsion theories and splitters
Rüdiger Göbel and Saharon Shelah PDF
Trans. Amer. Math. Soc. 352 (2000), 5357-5379
The Jantzen sum formula for cyclotomic $q$–Schur algebras
Gordon James and Andrew Mathas PDF
Trans. Amer. Math. Soc. 352 (2000), 5381-5404